AMS eContent Search Results
Matches for: msc=(13D02) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 78 found      Go to page: 1 2 3

[1] Juan C. Migliore and Rosa María Miró-Roig. On the strong Lefschetz problem for uniform powers of general linear forms in $k[x,y,z]$. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Izzet Coskun, Donghoon Hyeon and Junyoung Park. Castelnuovo-Mumford regularity and Bridgeland stability of points in the projective plane. Proc. Amer. Math. Soc. 145 (2017) 4573-4583.
Abstract, references, and article information   
View Article: PDF

[3] S. A. Seyed Fakhari. Symbolic powers of cover ideal of very well-covered and bipartite graphs. Proc. Amer. Math. Soc. 146 (2018) 97-110.
Abstract, references, and article information   
View Article: PDF

[4] Saeed Nasseh and Sean Sather-Wagstaff. Vanishing of Ext and Tor over fiber products. Proc. Amer. Math. Soc. 145 (2017) 4661-4674.
Abstract, references, and article information
View Article: PDF

[5] Adam Boocher, Alessio D’Alì, Eloísa Grifo, Jonathan Montaño and Alessio Sammartano. On the growth of deviations. Proc. Amer. Math. Soc. 144 (2016) 5049-5060.
Abstract, references, and article information   
View Article: PDF

[6] Claudiu Raicu and Jerzy Weyman. The syzygies of some thickenings of determinantal varieties. Proc. Amer. Math. Soc. 145 (2017) 49-59.
Abstract, references, and article information   
View Article: PDF

[7] Arnaud Beauville. Ulrich bundles on abelian surfaces. Proc. Amer. Math. Soc. 144 (2016) 4609-4611.
Abstract, references, and article information   
View Article: PDF

[8] Tony J. Puthenpurakal. On associated graded modules having a pure resolution. Proc. Amer. Math. Soc. 144 (2016) 4107-4114.
Abstract, references, and article information   
View Article: PDF

[9] Xuan Yu. The triangular spectrum of matrix factorizations is the singular locus. Proc. Amer. Math. Soc. 144 (2016) 3283-3290.
Abstract, references, and article information   
View Article: PDF

[10] Christopher A. Francisco, Jeffrey Mermin and Jay Schweig. LCM lattices supporting pure resolutions. Proc. Amer. Math. Soc. 144 (2016) 2315-2325.
Abstract, references, and article information   
View Article: PDF

[11] Markus Brodmann and Euisung Park. On linear projections of quadratic varieties. Proc. Amer. Math. Soc. 144 (2016) 2307-2314.
Abstract, references, and article information   
View Article: PDF

[12] Alexandre Tchernev and Marco Varisco. Modules over categories and Betti posets of monomial ideals. Proc. Amer. Math. Soc. 143 (2015) 5113-5128.
Abstract, references, and article information   
View Article: PDF

[13] Marc Chardin. Regularity stabilization for the powers of graded $\operatorname{\frak{M}}$-primary ideals. Proc. Amer. Math. Soc. 143 (2015) 3343-3349.
Abstract, references, and article information   
View Article: PDF

[14] Euisung Park. On syzygies of linear sections. Proc. Amer. Math. Soc. 143 (2015) 1831-1836.
Abstract, references, and article information   
View Article: PDF

[15] Thanh Vu. $N_6$ property for third Veronese embeddings. Proc. Amer. Math. Soc. 143 (2015) 1897-1907.
Abstract, references, and article information   
View Article: PDF

[16] Aldo Conca and Satoshi Murai. Regularity bounds for Koszul cycles. Proc. Amer. Math. Soc. 143 (2015) 493-503.
Abstract, references, and article information   
View Article: PDF

[17] Hailong Dao and Jay Schweig. Bounding the projective dimension of a squarefree monomial ideal via domination in clutters. Proc. Amer. Math. Soc. 143 (2015) 555-565.
Abstract, references, and article information   
View Article: PDF

[18] Sabine El Khoury, Manoj Kummini and Hema Srinivasan. Bounds for the multiplicity of Gorenstein algebras. Proc. Amer. Math. Soc. 143 (2015) 121-128.
Abstract, references, and article information   
View Article: PDF

[19] Edgar E. Enochs and Alina Iacob. Gorenstein injective covers and envelopes over noetherian rings. Proc. Amer. Math. Soc. 143 (2015) 5-12.
Abstract, references, and article information   
View Article: PDF

[20] David J. Bruce, Pin-Hung Kao, Evan D. Nash, Ben Perez and Peter Vermeire. Betti tables of reducible algebraic curves. Proc. Amer. Math. Soc. 142 (2014) 4039-4051. MR 3266976.
Abstract, references, and article information   
View Article: PDF

[21] Xin Zhou. Effective non-vanishing of asymptotic adjoint syzygies. Proc. Amer. Math. Soc. 142 (2014) 2255-2264.
Abstract, references, and article information   
View Article: PDF

[22] Jürgen Herzog, Leila Sharifan and Matteo Varbaro. The possible extremal Betti numbers of a homogeneous ideal. Proc. Amer. Math. Soc. 142 (2014) 1875-1891.
Abstract, references, and article information   
View Article: PDF

[23] Fahimeh Khosh-Ahang and Somayeh Moradi. Regularity and projective dimension of the edge ideal of $C_5$-free vertex decomposable graphs. Proc. Amer. Math. Soc. 142 (2014) 1567-1576.
Abstract, references, and article information   
View Article: PDF

[24] Benjamin J. Anderson and Sean Sather-Wagstaff. NAK for Ext and ascent of module structures. Proc. Amer. Math. Soc. 142 (2014) 1165-1174.
Abstract, references, and article information   
View Article: PDF

[25] Steven V Sam and Jerzy Weyman. Koszul homology of codimension 3 Gorenstein ideals. Proc. Amer. Math. Soc. 142 (2014) 401-408.
Abstract, references, and article information   
View Article: PDF

[26] Kristen A. Beck and Micah J. Leamer. Asymptotic behavior of dimensions of syzygies. Proc. Amer. Math. Soc. 141 (2013) 2245-2252.
Abstract, references, and article information   
View Article: PDF

[27] Steven V Sam. Equations and syzygies of some Kalman varieties. Proc. Amer. Math. Soc. 140 (2012) 4153-4166.
Abstract, references, and article information   
View Article: PDF

[28] Peter Vermeire. Equations and syzygies of the first secant variety to a smooth curve. Proc. Amer. Math. Soc. 140 (2012) 2639-2646.
Abstract, references, and article information   
View Article: PDF

[29] David Eisenbud and Bernd Ulrich. Notes on regularity stabilization. Proc. Amer. Math. Soc. 140 (2012) 1221-1232. MR 2869107.
Abstract, references, and article information   
View Article: PDF

[30] Nicolas Addington. Spinor sheaves on singular quadrics. Proc. Amer. Math. Soc. 139 (2011) 3867-3879. MR 2823033.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 78 found      Go to page: 1 2 3